# SDR 125ST11

- Difficulty date: November 25, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N125ST
- Make and model: Cndair CL6002B16
- Aircraft serial: 5052
- Aircraft time: 8,603 hours, 6,105 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 6015778853
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR DID NOT RETRACT.  CREW MADE UNEVENTFUL LANDING AT FLL.  BOMBARDIER SERVICE CENTER DETERMINED THE NOSE GEAR CENTERING PROXIMITY SWITCH HAD FAILED.  BOMBARDIER SERVICE CENTER REPLACED NOSE GEAR CENTERING PROXIMITY SWITCH.  OPERATIONS CHECKED GOOD.
